MathSciNet Relay Station
MathSciNet bibliographic data
MR1106980 (92e:65109) 65L10 (34A65 65F30)
Schmitt, Bernhard A. Krylov approximations for matrix square roots in stiff boundary value problems. Math. Comp. 58 (1992), no. 197, 191–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement